If you need an accessible version of this item please contact JSTOR User Support

Information Theoretic Approach to Geometric Programming

P. Brockett and A. Charnes
Mathematics of Operations Research
Vol. 16, No. 4 (Nov., 1991), pp. 888-889
Published by: INFORMS
Stable URL: http://www.jstor.org/stable/3689915
Page Count: 2
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Abstract

This paper shows how the fundamental geometric inequality lemma of geometric programming can be obtained immediately from information theoretic methods. This results in a drastic simplification of the proof and points the way to other connections between information theory and geometric programming.

Page Thumbnails

  • Thumbnail: Page 
888
    888
  • Thumbnail: Page 
889
    889